# SDR GLBA2003124

- Difficulty date: August 23, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 17,493 hours, 22,913 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Part number: 12940003359
- Condition: Open
- Location: Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OPENED IN FLIGHT.  REMOVED AND REPLACED AIRSTAIR DOOR RIG, CK AND LEAK CHECK GOOD.
